Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MICROSURGICAL TECHNOLOGY INC MST; MALYUGIN RING SYS 7.0MM
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MICROSURGICAL TECHNOLOGY INC MST; MALYUGIN RING SYS 7.0MM
Model Number
MAL-0002-1
Medical Device Problem Code
Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
Rings would not properly expand when advancing.No patient injury.
New Search
Submit an Adverse Event Report
Brand Name
MST
Common Device Name
MALYUGIN RING SYS 7.0MM
Manufacturer
(Section D)
MICROSURGICAL TECHNOLOGY INC
8415 154th ave ne
redmond WA 98052
Manufacturer
(Section G)
MICROSURGICAL TECHNOLOGY INC
8415 154th ave ne
redmond WA 98052
Manufacturer Contact
yamini nidumolu
8415 154th ave ne
redmond, WA 98052
4255560544
MDR Report Key
24503260
Report Number
3019924-2026-00047
Device Sequence Number
9960798
Product Code
HOC
UDI-Device Identifier
00844685000043
UDI-Public
00844685000043
Combination Product (Y/N)
N
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
User Facility
Initial Reporter Occupation
Other
Remedial Action
Replace
Type of Report
Initial
Report Date
(Section B)
03/03/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
MAL-0002-1
Device Catalogue Number
MAL-0002-1
Device Lot Number
211575
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
02/18/2026
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
02/05/2026
Initial Report FDA Received Date
03/03/2026
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown